# SDR GLBA2002019

- Difficulty date: February 10, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 12,218 hours, 16,078 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Printed Ckt Board
- Part number: 1143641407
- Part serial: 473E95
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENVIRONMENTAL FAILURE ON T/O.  REPLACED PCB, OPS CHECKED SYSTEM SATISFACTORY.
